Mathematical Research Letters

Volume 3 (1996)

Number 3

Square root of divergence operators, square functions, and singular integrals

Pages: 429 – 437

DOI: http://dx.doi.org/10.4310/MRL.1996.v3.n3.a11

Authors

Pascal Auscher (Université de Rennes)

Philippe Tchamitchian (Université d'Aix-Marseille III)

Abstract

This letter is to present the main lines of an approach that sheds light on some of the connections between square roots of divergence form differential operators, square functions and Calderón-Zygmund singular integrals.

Full Text (PDF format)